As far as your question, Im having a hard time understanding. Did you say you were only on the Opiates for a total of 10 days with 3 days off in between? If thats the case and you have not been on the meds ever before, and have also been off of them for over a week now, Its doubtful your nausea or other symptoms have anything to do with the Medication or coming off of them. Its possible you may have something else medically going on (flu, virus, cold etc) . I would recommend you talk to a Dr if it continues.
Best of luck
I was taking 3-7.5 loratabs for about 5 days one week, skipped about 3 days and did the same thing another 5-6 days. Since then I've quit totally and that has been about 7-10 days. I've been having nausea n vomiting like randomly maybe once every 2-3 days. I don't have any other symptoms..fever. I don't have my appendix in, I'm not pregnant, and don't have a flu. I think this is a result of the medication. How long does it take for it to stop. Do you know?
I don't think he would be sick if he was raking them.
Please stay on this forum and read all of the posts. Post and ask more questions if you like. There is much knowledge to be gained from this site, and knowledge will help you help him. Better yet, try to get him on here. I don't know if he is knowledgeable about how important after care is, and how to combat cravings.
Normally it takes 5-7 days really depending on how much and how long he was abusing them.The symptoms include but are not limited to,nausea, vomitting,shakes,cold sweats,high anxiety,aches and pains especially in extremities.